# SDR 2004FA0000416

- Difficulty date: April 22, 2004
- Submitted: May 26, 2004
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: AV35S211506300
- Part serial: 8951047
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE VEST FAILED MFG RECOMMENDED CELL PRESSURE TEST IAW MM 25-60-200.  LIFE PRESERVER MFG, DATE: AUSUST 1989.
